# SDR AALA201609169003

- Difficulty date: August 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 49,365 hours, 25,514 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Part number: D5757032200200
- Part serial: A6685
- Condition: Corroded
- Location: Te Flap
- Part time: 24,252 hours, 12,759 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON LT WING INBD FLAP INTERCONNECTING STRUT ELECTRICAL CONNECTOR.  REPLACED INTERCONNECTING STRUT IAW AMM 27-51-44-820-001-A.
